MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CA-JR TOFFLEMIRE TYPE RET; INSTRUMENTS - DENTAL

INTEGRA LIFESCIENCES MANSFIELD CA-JR TOFFLEMIRE TYPE RET; INSTRUMENTS - DENTAL
Catalog Number 72-30
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the ca-jr tofflemire type ret (72-30) matrix band fell out of the retainer while in the patient's mouth.There was a small delay in treatment of approximately 30 minutes; however, no patient injury was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
CA-JR TOFFLEMIRE TYPE RET
Common Device Name
INSTRUMENTS - DENTAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24911575
Report Number3014334038-2026-00030
Device Sequence Number15934908
Product Code JEP
UDI-Device Identifier10381780414018
UDI-Public10381780414018
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72-30
Device Lot NumberCV2408B
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown